<  Back to the Polytechnique Montréal portal

Items where Author is "Guérin, Jean"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Publication Date | Document subtype | No Grouping
Jump to: 2014 | 2005 | 2000
Number of items: 3.

2014

Guérin, J., Marcotte, P., & Savard, G. (2014). Approximation in p-Norm of Univariate Concave Functions. Journal of Optimization Theory and Applications, 161(2), 490-505. External link

2005

Guérin, J. (2005). Algorithmes optimaux pour l'approximation de fonctions concaves [Ph.D. thesis, École Polytechnique de Montréal]. Available

2000

Guérin, J. (2000). Une méthode adaptative pour l'approximation de fonctions concaves croissantes [Master's thesis, École Polytechnique de Montréal]. Available

List generated on: Sun May 26 17:48:03 2024 EDT